# SDR MWEA00500

- Difficulty date: June 14, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 33,871 hours, 38,075 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 42690
- Condition: Overheated
- Location: Row 4 Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 CEILING LIGHT BALLAST OVERHEATED, CAUSED ELECTRICAL SMELL IN FORWARD CABIN AND COCKPIT.  DIVERTED AND LANDED AT ALBUQUERQUE.  MTC ASI MECHANIC FOUND ROW 4 CEILING LIGHT BALLAST CAUSE OF PROBLEM.  DEACTIVATED AND DEFERRED.  (X)
